I have a 15 yr. daughter who had her thyroids removed back in March 09, cancer was found in a goiter. She is having severe dry skin on the face & neck area. I have tried every kind of moisterizer, nothing seems to be working.
The extremely dry skin could be from the medication not being enough or too much. One of the symptoms of thyroid disease is overly dry skin and hair. Please call the doctor and have them run blood work. They may need to change the medicine but they definitely need to do some blood work. It takes a while for the correct dosage of medicine to level her system out.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Mar 2010 • 2 answers
Posted 13 Oct 2010 • 2 answers
Posted 12 Nov 2010 • 1 answer
Posted 20 Jul 2011 • 2 answers
Posted 2 Oct 2011 • 2 answers